MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.Inspection of the device found that at 41cm from the distal tip of the sheath, the sheath was torn.Blood was present at the tear in the sheath.A microscopic inspection of the device found no damage or irregularity.Media inspection depicted a sheath leak near the distal end of the sheath confirming the reported events as the leak near the tip would indicate damage to the sheath.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 19sep2025.It was reported that the wall of the catheter was damaged.The target lesion was located in the calcified middle segment of left anterior descending artery.A 1.25 mm rotablator plus was selected for use.Prior to procedure, the wall of the catheter was damaged.The procedure was completed with another of the same device.There were no complications, and patient was stable post procedure.However, device analysis revealed that the sheath was torn at 41cm from the distal tip of the sheath with blood present.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23301393
Report Number2124215-2025-71987
Device Sequence Number4890291
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)260629(10)34523604
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2026
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0034523604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight70 KG